This item still needs to be validated !
ITEM METADATA RECORD
Title: Spectrum squeezing operator
Authors: Tuyls, Pim
Verbeure, André
Issue Date: Jan-1993
Publisher: Editrice compositori bologna
Series Title: Nuovo cimento della societa italiana di fisica b-general physics relativity astronomy and mathematical physics and methods vol:108 issue:1 pages:103-107
Abstract: On the basis of the relation between the dilation group and the squeezing operators, the continuity of the spectrum of the latter ones is rigorously proved.
URI: 
ISSN: 0369-3554
Publication status: published
KU Leuven publication type: DI
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
Theoretical Physics Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science